Hail, Dunklin
- When
- November 15, 2:07 PM CST to 2:15 PM CST
- Where
- Dunklin County, 5 mi W of Kennett
- Measured
- 0.75 in hail
- Property damage
- $10
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.233, -90.150
1 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Nov 15, 1:54 PM CST, 13 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
154 PM CST TUE NOV 15 2005
.DISCUSSION...
OUT OF NECESSITY...SEVERE WEATHER...DISCUSSION WILL BE FAIRLY
SHORT...FOR ME. IF SIGNIFICANT CHANGES ARE NEEDED TO WHAT IS
CURRENTLY OUT THERE...WILL UPDATE THIS DISCUSSION.
TWO LINES OF THUNDERSTORMS AHEAD OF STRONG COLD FRONT...WITH
SECOND LINE JUST ENTERING NORTHWEST CORNER OF CWA. TEMPS AHEAD OF
FRONT IN 70S WITH DEWPOINTS IN 60S. TEMPS BEHIND FRONT IN 40S AND
50S.
&&
.SHORT TERM (THROUGH FRIDAY)...
FIRST PERIOD POPS WILL BE BASED ON RADAR TRENDS AROUND 2130Z.
SURE THAT SPC WILL ISSUE ANOTHER WATCH FOR PORTIONS OF CWA NEAR
PRESS TIME...AS CURRENT WATCH EXPIRES AT 23Z. WILL LIKELY CLEAR
COUNTIES BEHIND SECOND LINE BY PRESS TIME. WILL PROBABLY LET WIND
ADVISORY EXPIRE AT 00Z...WILL KEEP AN EYE ON OBS BEHIND FRONT TILL
PRESS TIME.
MUCH COLDER BEHIND FRONT. VISIBLE SATELLITE SHOWS COLD AIR STRATUS
BEHIND FRONT ACROSS ABOUT NORTHERN HALF OF AR. QUESTION BECOMES
WHETHER THIS CLOUD COVER WILL LIFT OUT OF AREA BY MORNING. CURRENT
FORECASTS ARE THAT CLOUDS SHOULD CLEAR MOST OR ALL OF AREA BY MID-
MORNING TOMORROW. TEMPS BEHIND IN SUNSHINE WELL BEHIND FRONT ARE
AROUND 50...SO THIS LOOKS REASONABLE FOR HIGHS TOMORROW.
WINDS DECOUPLE WEDNESDAY NIGHT...SKIES CLEAR...DEWPOINTS IN THE
TEENS. ALL ELEMENTS IN PLACE FOR A WIDESPREAD FREEZE WEDNESDAY
NIGHT. WITH SIGNIFICANT CONVECTIVE WEATHER IN AREA THIS
AFTERNOON...WILL NOT CONFUSE ISSUE WITH ANOTHER HEADLINE. FREEZE
WARNING WILL LIKELY GO OUT ON MIDNIGHT SHIFT FOR WEDNESDAY NIGHT.
THURSDAY AND FRIDAY...MOSTLY SUNNY WITH BELOW NORMAL TEMPERATURES.
FREEZE LIKELY AGAIN FRIDAY MORNING WITH MINOR MODERATION IN TEMPS.
&&
.LONG TERM (AFTER FRIDAY)...
NORTHWEST FLOW THROUGH PERIOD...AS PATTERN HAS CHANGED WITH RIDGE
OVER WESTERN U.S. SYSTEM MOVES THROUGH SATURDAY NIGHT...AND
ANOTHER ONE ABOUT TUESDAY. NO SIGNIFICANT MOISTURE WITH EITHER
SYSTEM SO NO PRECIP MENTIONED.
SOME WARMING AHEAD OF FRONT ON SATURDAY...BUT MEX NUMBERS FOR
SATURDAY LOOK OVERDONE. TEMPERATURES GENERALLY NEAR OR BELOW
NORMAL FOR EXTENDED PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 39 50 28 51 / 100 10 10 10
MKL 38 48 22 48 / 100 10 10 10
JBR 33 48 25 49 / 40 10 10 10
TUP 41 51 26 52 / 100 10 10 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE(AR)-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-
BENTON(MS)-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE(MS)-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&
WAGNERHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1115 AM CST TUE NOV 15 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-161500- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1115 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY ACROSS THE MID-SOUTH TODAY. THERE IS A HIGH RISK OF SEVERE WEATHER ACROSS THE ENTIRE MID-SOUTH. A STRENGTHENING LOW PRESSURE SYSTEM...MOVING NORTHEAST ACROSS MISSOURI...WILL MOVE TO NEAR LAKE MICHIGAN TONIGHT. AS THE LOW PRESSURE SYSTEM MOVES NORTHEAST...IT WILL DRAG A STRONG COLD FRONT ACROSS THE MID-SOUTH. MODERATE INSTABILITY COMBINED WITH VERY STRONG WIND FIELDS WILL SET THE STAGE FOR AN OUTBREAK OF SEVERE WEATHER. THUNDERSTORMS HAVE DEVELOPED OVER ARKANSAS THIS MORNING...AND WILL MOVE ACROSS THE MID-SOUTH. A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE INTO THE MIDSOUTH BY EARLY AFTERNOON WITH THE PRIMARY THREAT BEING SEVERE DAMAGING WINDS...ALTHOUGH ISOLATED DAMAGING TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE WITH THIS LINE OF STORMS. THIS LINE OF THUNDERSTORMS AHEAD OF THE COLD FRONT SHOULD MOVE ACROSS AREAS WEST OF THE MISSISSIPPI RIVER BETWEEN NOON AND 4 PM...ACROSS FAR WEST TENNESSEE AND NORTHWEST MISSISSIPPI BETWEEN 4 PM AND 6 PM...AND ACROSS THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI BETWEEN 6 PM AND 9 PM. SUSTAINED WINDS AROUND 25 MPH...WITH GUSTS ABOVE 40 MPH ARE LIKELY AHEAD OF THE COLD FRONT AS WELL. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE MID-SOUTH UNTIL 6 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY COLD TEMPERATURES ARE EXPECTED OVER THE REGION FOR WEDNESDAY AND THURSDAY MORNINGS. THESE COLD TEMPERATURES SHOULD SET THE STAGE FOR A COUPLE OF HARD FREEZES. THIS SHOULD BRING AN END TO THE GROWING SEASON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT OFFICIALS...AND HAM RADIO OPERATORS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE VERY LIKELY TODAY AND TONIGHT. WAGNER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
115 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1259 PM HAIL WEST MEMPHIS 35.15N 90.18W
11/15/2005 0.75 INCH CRITTENDEN AR TRAINED SPOTTER
&&
BLMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
121 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM TSTM WND DMG JOINER 35.51N 90.15W
11/15/2005 MISSISSIPPI AR COUNTY OFFICIAL
0105 PM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
11/15/2005 LAWRENCE AR EMERGENCY MNGR
POWER LINES DOWN, WINDOWS BLOWN OUT
&&
BLMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
137 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 NE FRIENDSHIP 35.94N 89.20W
11/15/2005 CROCKETT TN FIRE DEPT/RESCUE
CARPORTS AND ROOFS DAMAGED
&&
BLMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
143 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM FUNNEL CLOUD FRIENDSHIP 35.91N 89.24W
11/15/2005 CROCKETT TN TRAINED SPOTTER
2 MI EAST OF HWY 412 ON CROCKETT/DYER COUNTY LINE
&&
BLMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
146 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG TRENTON 35.97N 88.94W
11/15/2005 GIBSON TN EMERGENCY MNGR
TREES DOWN AND MOBILE HOME DAMAGED IN TRENTON
&&
BLMThe Memphis radar (KNQA), 102 km away, was scanning. The volume nearest the first event began at 20:07 UTC.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
Some large road signs were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, November 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5479865, 5479866.